# SDR SWAA2021021846497

- Difficulty date: February 1, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5240 · Service Doors
- Part: Reveal
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT REVEAL AT BS 294.5 BTW STR 14R TO STR 15R AT FWD GALLEY AREA.  REPLACED REVEAL SERVICE DOOR CUT OUT AT BS 294.5 BTW STR 14R TO STR 15R AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 141A8370 REV; C PN USED:141A8372U2.
